Time Dependent Nonlinear Schrödinger Equations.

Wolf von Wahl; Hartmut Pecher

Manuscripta mathematica (1979)

  • Volume: 27, page 125-158
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wahl, Wolf von, and Pecher, Hartmut. "Time Dependent Nonlinear Schrödinger Equations.." Manuscripta mathematica 27 (1979): 125-158. <http://eudml.org/doc/154608>.

author = {Wahl, Wolf von, Pecher, Hartmut},
journal = {Manuscripta mathematica},
keywords = {Cauchy-Problem; Nonlinear Schrödinger Equations},
pages = {125-158},
title = {Time Dependent Nonlinear Schrödinger Equations.},
url = {http://eudml.org/doc/154608},
volume = {27},
year = {1979},

AU - Wahl, Wolf von
AU - Pecher, Hartmut
TI - Time Dependent Nonlinear Schrödinger Equations.
JO - Manuscripta mathematica
PY - 1979
VL - 27
SP - 125
EP - 158
KW - Cauchy-Problem; Nonlinear Schrödinger Equations
UR - http://eudml.org/doc/154608
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.